AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 26/3 (2006)





Strona redakcyjna
Spis treści
Instruction for authors

Anna Andruch-Sobiło, Małgorzata Migda

Further properties of the rational recursive sequence $ x_{n+1}=\frac{ax_{n-1}}{b+cx_nx_{n-1}} $
Opuscula Math. 26 (2006), 387-394        Pełny tekst/Article:   pdf  pdf  (189kB)

Jaromír Baštinec, Josef Diblík, Miroslava Růžičková

Initial data generating bounded solutions of linear discrete equations
Opuscula Math. 26 (2006), 395-406       Pełny tekst/Article:   pdf  pdf  (170kB)

Blanka Bujanda, Juan Carlos Jorge

New efficient time integrators for non-linear parabolic problems
 Opuscula Math. 26 (2006), 407-419       Pełny tekst/Article:   pdf  pdf  (237kB)

Jan Čermák, Miroslav Urbánek

The asymptotic properties of the dynamic equation with a delayed argument
Opuscula Math. 26 (2006), 421-429       Pełny tekst/Article:   pdf  pdf  (191kB)

Valery Borisovich Cherepennikov, Polina Gennadievna Ermolaeva

Polynomial quasisolutions of linear differential-difference equations
Opuscula Math. 26 (2006), 431-443     Pełny tekst/Article:   pdf  pdf  (167kB)

Josef Diblík, Miroslava Růžičková, Barbora Václavíková

A react principle on discrete time scales
Opuscula Math. 26 (2006), 445-455   Pełny tekst/Article:   pdf  pdf  (188kB)

Ángel Garrido Bullón

Special functions in Fuzzy Analysis
Opuscula Math. 26 (2006), 457-464   Pełny tekst/Article:   pdf  pdf  (158kB)

Klara R. Janglajew, Kim G. Valleev

Construction of an integral manifold for linear differential-difference equations
 Opuscula Math. 26 (2006), 465-470   Pełny tekst/Article:   pdf  pdf  (148kB)

Jan Jankowski

Fundamental solution of the problem describing ship motion in waves
Opuscula Math. 26 (2006), 471-481   Pełny tekst/Article:   pdf  pdf  (292kB)

Othmar Koch

Efficient computation of the MCTDHF approximation to the time-dependent Schrödinger equation
Opuscula Math. 26 (2006), 483-497   Pełny tekst/Article:   pdf  pdf  (317kB)

Petr Kundrát

On the asymptotics of the difference equation with a proportional delay
Opuscula Math. 26 (2006), 499-506   Pełny tekst/Article:   pdf  pdf  (139kB)

Małgorzata Migda

Asymptotic properties of nonoscillatory solutions of higher order neutral difference equations
Opuscula Math. 26 (2006), 507-514   Pełny tekst/Article:   pdf  pdf  (170kB)

Gen-qiang Wang, Sui Sun Cheng

Asymptotic stability of a neutral integro-differential equation
Opuscula Math. 26 (2006), 515-527   Pełny tekst/Article:   pdf  pdf  (177kB)

Monika Warmowska

Numerical simulation of liquid motion in partly filled tank
Opuscula Math. 26 (2006), 529-540   Pełny tekst/Article:   pdf  pdf  (292kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie